home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 1, Children's Mucinex Night Time Mixed Berry Flavor Multi-Symptom Cold Relief Liquid, 4 fl oz
Mucinex

Children's Mucinex Night Time Mixed Berry Flavor Multi-Symptom Cold Relief Liquid

contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); to make a child sleepy; with any other drug containing diphenhydramine, even one used on the skin; in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug; contains an MAOI, ask a doctor or pharmacist before giving this product